Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AbbyC

Facial Jaw-Line Rash

Okay, so, I have recently gone to the dermatologist (well, about 2 months ago). They prescribed me Duac in the evening and Differin 0.3% in the morning. The Duac seemingly made it worse, so they told me to use Differin (with Cytaphil cleanser) at night and my ProActiv (Extra Strength) 3 step process in the morning.

Due to the bad effects of Duac, they put me on Doxycline Hyclate - taken twice a day, which will last me about a month.

Keep in mind that my acne wasn't even that bad until I went to the dermatologist - I would get those under the skin pimples every once in a while (around 3 per month) that would really take a toll on my confidence.

My question for the moment though is a out of the blue rash that will come on my jawline. This started probably a few weeks into my new regimen and will go away and then literally appear over night. It's really strange. The rash is red and a little bit scabby, but for the most part pretty flat.

Here is a picture: IMG00204-20101108-1810.jpg Or, in the attached files section.

If anyone has any ideas to what the cause of this could be or how to get rid of it, I would be so very appreciative! Thank you!

post-140617-1289259133_thumb.jpg

post-140617-1289259133_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×